# SDR 06FDEA1055

- Difficulty date: March 14, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  PREVIOUS REPAIR INSTALLED AT FUSELAGE RIGHT HAND SIDE AT FR 16A TO 16A, FS 1260 TO FS 1285 AND 150CM BELOW R1 DOOR.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIRED PER SRM 53-12-12 FIG 201 SHEET 1 & FEDEX EA 6-5310-95701.  REPAIR EVALUATED PER GMM 6-2-10 AND CLASSIFIED AS MAJOR.
